# SDR 2013FA0000228

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: General aviation
- Aircraft: N595JM
- Make and model: Cirrus SR22
- Aircraft serial: 0706
- Aircraft time: 1,459 hours
- Engine: Cont IO550*
- System (JASC): 2710 · Aileron Control System
- Part: Motor
- Part number: 12546003S
- Condition: Failed
- Location: Zone 500
- Part time: 1,459 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AUTO-PILOT INOPERATIVE AND AILERONS FLOPPING AROUND MUCH MORE FREELY THAN USUAL.   ON ANNUAL INSEPECTION, REMOVAL OF THE LT AILERON WELL INSPECTION PANEL REVEALED THE ROLL/AILERON TRIM MOTOR ACTUATOR ARM BUNGEE TOTALLY SHEARED OFF OF MOTOR DRIVE SHAFT END.  THE BUNGEE ASSY WAS STILL ATTACHED.  THE AUTO-PILOT WENT OFF-LINE AS WHEN THE TRIM MOTOR BROKE IT COULD NO LONGER DRIVE THE TRAVEL LIMITS STOP TO CONTACT THE LIMIT SWITCHES CAUSING A/P COMPUTER TO DROP OFF-LINE AND NOT ENGAGE WHEN COMMANDED.
